# SDR JR2R20250224686

- Difficulty date: February 24, 2025
- Submitted: February 24, 2025
- Operation: General aviation
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000465
- Aircraft time: 21,078 hours, 12,846 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 17032051003
- Condition: Damaged
- Location: Zone 500
- Part time: 21,078 hours, 12,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 522DB HAS A DAMAGED FASTENER HOLE.
